# SDR 2A6R2022022363002

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135AN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0351
- Aircraft time: 7,695 hours, 38,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LOWER SIDE OF THE FRAME 3 BULKHEAD AT FUSELAGE STATION 3,150MM, WATER LINE 1,480MM WAS FOUND TO HAVE CORROSION DAMAGE AT THE BOTTOM EDGE OF THE WEB.  THE DAMAGE AREA IS ESTIMATED TO BE APPROXIMATELY 1.4” X 16.7” SPANWISE TOTAL.
